UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/1324

タイトル: On the Singularities of Non-Analytic Szegö Kernels
著者: Kamimoto, Joe
キーワード: Szego kernel
Bergman kernel
発行日: 1999年
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 6 (1999), No. 1, Page 13-39
抄録: The \,\, {\it CR} \,\, manifold \,\, $ M_m=\,\, \{(z_1,z_2) \, \in \, {\mathbb C}^2 ; \,\, \Im z_2 = [\Re z_1]^{2m} \} (m=2,3,\ldots)$ is a counterexample, which was given by Christ and Geller, to analytic hypoellipticity of $\bar{\partial}_{b}$ and real analyticity of the Szego kernel. In order to give a direct interpretation for the breakdown of real analyticity of the Szego kernel, we give a Borel summation type representation of the Szego kernel in terms of simple singular solutions of the equation $\bar{\partial}_{b}u = 0$.
URI: http://hdl.handle.net/2261/1324
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms060102.pdf230.43 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください